Uniform Convergence Method for a Delay Differential Problem with Layer Behaviour


Çimen E. , Amiraliyev G. M.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.16, no.3, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.1007/s00009-019-1335-9
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

Difference method on a piecewise uniform mesh of Shishkin type, for a singularly perturbed boundary-value problem for a linear second-order delay differential equation is examined. It is proved that it gives essentially a first-order parameter-uniform convergence in the discrete maximum norm. Furthermore, numerical results are presented in support of the theory.